Scholion.ai

Letter to the Editor—The Dependence of Sojourn Times in Tandem M/M/S Queues

P. J. Burke

Operations Research · 1969 · Volume 17 · Issue 4

DOI: 10.1287/opre.17.4.754

Abstract

It has been shown in previous work that a sufficient condition for the sojourn times of a customer in a sequence of stationary M / M / s queues in series to be mutually independent random variables is that all queues except the first and last have single servers. An example is considered which shows that, in general, the single-server condition is also necessary.

Enable JavaScript for citation tools and additional paper interactions.